On Open and α-Covering Mappings

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that an open mapping of compact metric spaces can be made α-covering if the metric of the image is changed. An example is given in which this cannot be achieved by changing the metric in the departure space.

Original languageEnglish
Pages (from-to)357-362
Number of pages6
JournalSiberian Mathematical Journal
Volume59
Issue number2
DOIs
Publication statusPublished - 1 Mar 2018

Keywords

  • covering mapping
  • multivalued mapping
  • open mapping
  • submetry
  • COINCIDENCE POINTS

Fingerprint Dive into the research topics of 'On Open and α-Covering Mappings'. Together they form a unique fingerprint.

Cite this